Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Swelling in the feet after taking bath in cold water. On Syzgium for diabetes and Acid Phos and Phosphorus for uric acid. Any homeopathic treatment?

I am experiencing that small portion of front part of my left foot gets slightly swollen for a few minutes immediately I take bath in cold water in the morning at about 9 AM. For blood sugar I am taking Syzygium -Q, Acid Phos and Phosphorous. For Uric acid I am taking Urtica Urens -200, Lycopodium-200 and Ledum Pal-200. I request to kindly advise me which Homeopathic medicine should I take for swelling my left foot. P.K. Saha, YYYY@YYYY
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Hello ,kindly check your fasting,before lunch ,after lunch ,before dinner after dinner &3 am if possible .also check glucocyted haemoglobin .check your urine routine miccro if albumin + then check microalbumenuria .any tingling present in foot .also check your ECG regarding hypertension &CHD ,b,coz in diabetes this ithing should monitered .wishing you good health .
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor